Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Reduction of the third boundary value problem by means of harmonic functions


Author: Clive R. Chester
Journal: Quart. Appl. Math. 25 (1967), 335-337
DOI: https://doi.org/10.1090/qam/99883
MathSciNet review: QAM99883
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99883
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society